# SDR CA190711007

- Difficulty date: July 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON 09 JULY, 2019 DURING NIGHT WORK WHILE WORKING IN THE LEFT MAIN LANDING GEAR BAY AREA, THE LG DOORS CLOSED UNCOMMANDED, CAUSING FATAL INJURY TO THE TECHNICIAN. LOCAL AVIATION AUTHORITY IS INVESTIGATING THE INCIDENT. DETAILS ARE AWAITED. (TC# 20190711007)
